# SDR ASAA1159688

- Difficulty date: May 24, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 11,666 hours, 3,757 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32145526
- Part serial: 10947
- Condition: Failed
- Location: Nr 1 Bleed
- Part time: 7,524 hours, 2,468 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE WHEN POWER COMES UP RT PACK PRESSURE 45.  LT PACK PRESSURE 25 WITH POWER BACK TO ENROUTE POWER (89.0 N1) RT PACK 41, LT PACK 36 GROUNDED ACFT. REPLACED NR 1 ENG PRSOV.  LEAK AND OPS CHECKED GOOD VOLTAGE AND GROUND CHECK GOOD IAW MM 36-11-04 AND 36-11-11.
